Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Smooth extensions for finite CW complexes


Author: Guihua Gong
Journal: Trans. Amer. Math. Soc. 342 (1994), 343-358
MSC: Primary 46L87; Secondary 19K33, 46M20
DOI: https://doi.org/10.1090/S0002-9947-1994-1150013-1
MathSciNet review: 1150013
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we have completely classified the $ {C_n}$-smooth elements of $ \operatorname{Ext} (X)$ modulo torsion for X being an arbitrary finite CW complex.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L87, 19K33, 46M20

Retrieve articles in all journals with MSC: 46L87, 19K33, 46M20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1994-1150013-1
Article copyright: © Copyright 1994 American Mathematical Society